# SDR HALA2014043000057

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,466 hours, 33,650 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU ISOLATION VALVE STATUS MESSAGE DISPLAYED.  RESET MESSAGE & CLEARED GROUND, OPS CHECK NORMAL. OK FOR SERVICE, FIM 28-25, FIG 104.
